# SDR FDKA2009102800191

- Difficulty date: October 28, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 19,754 hours, 18,422 cycles
- Engine: Rroyce AE3007A1
- Engine time: 15,207 hours, 14,123 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311738
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 15,207 hours, 14,123 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FRL FLT 6216 CLT-HOT.  RTF-EMERG DECLARED ENGINE 2 OUT EICAS.  MX REPLACED ENGINE, OPS GOOD
